JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PRICING OF QUANTO CHAINED OPTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PRICING OF QUANTO CHAINED OPTIONS
Kim, Geonwoo;
  PDF(new window)
 Abstract
A chained option is a barrier option activated in the event that the underlying asset price crosses barrier or barriers prior to maturity in a specified order. In this paper, we study the pricing of chained options with the quanto property called the "Quanto chained option". A quanto chained option is a chained option starting at time when the foreign exchange rate has the multiple crossing of specified barriers. We provide closed-form formulas for valuing the quanto chained options based on probabilistic approach.
 Keywords
quanto option;chained option;reflection principle;closed-form formulas;
 Language
English
 Cited by
 References
1.
L. Bo, Y. Wang, and X. Yang, Markov-modulated jump-diffusions for currency option pricing, Insurance Math. Econom. 46 (2010), no. 3, 461-469. crossref(new window)

2.
A. Giese, Quanto adjustments in the presence of stochastic volatility, Risk Magazine 25 (2012), 67-71.

3.
S.-C. Huang and M.-W. Hung, Pricing foreign equity options under Levy processes, J. Futures Mark. 25 (2005), no. 10, 917-944. crossref(new window)

4.
D. Jun and H. Ku, Cross a barrier to reach barrier options, J. Math. Anal. Appl. 389 (2012), no. 10, 968-978. crossref(new window)

5.
D. Jun and H. Ku, Pricing chained options with curved barriers, Math. Finance 23 (2013), no. 4, 763-776. crossref(new window)

6.
Y. Lee and J. Lee, The pricing of quanto options in the double square root stochastic volatility model, Commun. Korean Math. Soc. 29 (2014), no. 3, 489-496. crossref(new window)

7.
J. Park, Y. Lee, and J. Lee, Pricing of quanto option under the Hull and White stochastic volatility model, Commun. Korean Math. Soc. 28 (2013), no. 3, 615-633. crossref(new window)

8.
L. Teng, M. Ehrhardt, and M. Gunther, The pricing of Quanto options under dynamic correlation, J. Comput. Appl. Math. 275 (2015), 304-310. crossref(new window)